# SDR AALA20010548

- Difficulty date: March 15, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 6 L/E FLAP GAP PANEL SPAR CAP CORRODED.  INSTALLED DOUBLER PER BOEING REPAIR DOCUMENT 57-30-00-2, PATES 1-3.  (M)
